# SDR ZZDA070622182

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Part serial: MX516604
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RECEIVED -A- RIGHT HYD PRESSURE LOW, RIGHT QUANTITY LOW, AND HYDRAULIC POWER OFF.  THERMAL PLUG BLOWN, REMOVED AND REPLACED NR 2 EDP AND ELECTRIC AUX PUMP.  SERVICED SYSTEM, ALL OPS NORMAL.
